# SDR DALA2024080107668

- Difficulty date: July 30, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 28,532 hours, 11,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0474920) AFT WET AREA HAS EVIDENCE OF CORROSION AT STA 951 LBL 17 WL 208. REMOVED AND INSTALLED REPLACEMENT FLOOR SUPPORT PER B737 SRM 51-40-02-0G AND BOEING DWG# 147A5650 REV:A.
